Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 35, Number 4

All articles in this issue are freely accessible.

On some problems of homogenization
J. M. Burgers.
Quart. Appl. Math. 35 (1978), 421-434
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 479821
Kinematic wave models for overland flow
B. Sherman.
Quart. Appl. Math. 35 (1978), 435-444
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 475217
Viscoelastic Rayleigh waves II
P. K. Currie and P. M. O'Leary.
Quart. Appl. Math. 35 (1978), 445-454
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99642
Energy changes in ideal fiber-reinforced composites
A. C. Pipkin.
Quart. Appl. Math. 35 (1978), 455-463
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 489208
Periodic solutions of the sunflower equation: $ẍ+(a/r) x+(b/r)sinx(t-r)=0$
Alfredo S. Somolinos.
Quart. Appl. Math. 35 (1978), 465-478
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 465265
Unstable vibrations and buckling of rotating flexible rods
W. D. Lakin and A. Nachman.
Quart. Appl. Math. 35 (1978), 479-493
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 668740
Bifurcations of the forced van der Pol oscillator
P. J. Holmes and D. A. Rand.
Quart. Appl. Math. 35 (1978), 495-509
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 492551
On the dynamics of a second-order thin rod
Franco Pastrone.
Quart. Appl. Math. 35 (1978), 511-516
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 495459
Some maximum principles for nonlinear elliptic boundary-value problems
Philip W. Schaefer.
Quart. Appl. Math. 35 (1978), 517-523
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 479828
On dual integral equations with trigonometric kernels
R. P. Srivastav.
Quart. Appl. Math. 35 (1978), 524-526
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 463840
Optimization of elastohydrodynamic contacts
S. M. Rohde and G. T. McAllister.
Quart. Appl. Math. 35 (1978), 527-529
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 502752

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website